# SDR USAA980044

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508914
- Condition: Corrosion
- Location: Bs 1640
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 VISUAL INSPECTION, FOUND CORROSION THE ENTIRE LENGTH OF FLOORBEAM STATION 1640 TOP AND BOTTOM SURFACE OF UPPER CAP.  REMOVED T-CAP INSTALLED REPLACEMENT CHORD, REPAIR ANGLES AND REPAIR STRAPS PER REPAIR DOCUMENT EA 60716 AND SRM 53-00-51 FIG 201, 203.  (M)
